# SDR SWIA200718554

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 10,300 hours, 9,068 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD CRACKED.  DIVERTED TO DLH, FLIGHT NR 5951.  REPLACED LEFT WINDSHIELD IAW AMM 56-11-01, LEAK AND OPS CHECK GOOD, PN: NP-139321-13, SN OFF: 03076H8781.
